On a search problem in multidimensional grids

Miklós Ruszinkó, Gábor Tardos

Research output: Contribution to journalArticle

Abstract

A search problem of G. O. H. Katona was solved earlier by the first author (Ruszinko, J. Statist. Plann. Inference 37 (1993), 371-383) where an unknown point x in a 2-dimensional grid has to be located using queries of type "is x = (x1,x2) ≤ a = (a1,a2)?". Here a is an arbitrary lattice point and x ≤ a means that xi, ≤ ai (i = 1,2). In the present paper we consider the generalization of this problem for arbitrary dimension d.

Original languageEnglish
Pages (from-to)101-109
Number of pages9
JournalJournal of Statistical Planning and Inference
Volume59
Issue number1
DOIs
Publication statusPublished - Jan 1 1997

    Fingerprint

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Cite this